MathSciNet Relay Station
MathSciNet bibliographic data
MR242151 (39 #3485) 55.40
Connell, E. H.; Hollingsworth, John Geometric groups and Whitehead torsion. Trans. Amer. Math. Soc. 140 1969 161–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement